# SDR DALA2021092005618

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,684 hours, 29,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 L1 DOOR GIRTBAR WILL NOT DISARM PIN IS INSTALLED ON BOTTLE, DOOR TAPED FOR WARNING. CORRECTIVE ACTION: REMOVED L1 SLIDE PER B757 AMM 25-66 FOR MTC, ON INSPECTION FOUND L1 DOOR GIRT BAR LOCK ASSY AND GIRT BAR LIFTER WORN BEYOND LIMITS, REPLACED BOTH LOCK ASSY AND LIFTER PER B757 AMM 52-11, COMPLETED SLIDE INSTALL PER AMDS. (7525882) WORK CARD
